# SDR AALA20140615001

- Difficulty date: June 15, 2014
- Submitted: June 23, 2014
- Operation: Air carrier
- Aircraft: N7508
- Make and model: Doug DC-9-82
- Aircraft serial: 49802
- Aircraft time: 70,869 hours, 37,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE STRING OF EMER LIGHTS FROM STATIONS 218 TO 225 INOPERATIVE.  REPLACED BATTERY PACK.  OPERATIONS CHECKED NORMAL.
